MAUDE Adverse Event Report: NOBEL BIOCARE AB REPLACE SELECT TC RP 4.0X(15+3)MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB REPLACE SELECT TC RP 4.0X(15+3)MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 36292
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to a broken/fractured component.

Brand Name
REPLACE SELECT TC RP 4.0X(15+3)MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key14679598
Report Number2027971-2022-079002
Device Sequence Number11959957
Product Code DZE
UDI-Device Identifier07332747022766
UDI-Public(01)07332747022766(10)12049172(17)200823
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2020
Device Model Number36292
Device Catalogue Number36292
Device Lot Number12049172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/24/2022
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Date Report Sent to FDA06/13/2022